# SDR SWIA2019092746357

- Difficulty date: May 30, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 39,588 hours, 34,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND PRESSURE FLOOR SILL PANEL FROM APPROXIMATELY FS429.0 TO FS559.0 HAS SEVERAL SPOTS OF CORROSION. (C-CHECK) RO: 09/26/2019 REMOVED CORROSION FROM THE RIGHT HAND FLOOR SILL PANEL FROM APROX FS429.0 TO FS559.0 IAW REO. LEAK CHECK GOOD.
